# SDR ASAA0180251

- Difficulty date: August 23, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Part number: 0105606
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - DURING PREFLIGHT CHECK, EMERGENCY FLOOR TRACK LIGHTING WAS INOPERATIVE FROM ROW 6 FORWARD.  RESECURED LOOSE SPLICE.  LIGHT THEN OPERATED PROPERLY.  (M)
